# SDR AU980579

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Actuator
- Condition: Failed
- Location: Prop Control
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT PROPELLER SYNCHRONIZATION SYSTEM FAILED.  PROPELLER CONTROL ACTUATOR FULLY WOUND ONE WAY PREVENTING THE GOVERNOR ARM FROM REACHING THE MAXIMUM RPM STOP.
